MathSciNet Relay Station
MathSciNet bibliographic data
MR95356 39.00
Popoviciu, Tiberiu Sur quelques équations fonctionnelles. (Romanian) Acad. R. P. Romîne. Fil. Cluj. Stud. Cerc. Şti. Ser. I 6 1955 no. 3-4, 37–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement